# SDR 08FDEA04694

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69445595
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO AREA, CORROSION ON STRINGER CLIP AT KEEL BEAM CHORD STA 950E 3.  REMOVED STRINGER CLIP, LOCATED AND DRILLED TO SIZE, TREATED AND PRIMED BARE METAL ON KEEL BEAM.  INSTALLED NEW STRINGER CLIP REF SRM 51-30-2 PG 1, 51-10-2 PG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
